Alert archive / North Carolina / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 43, NWS Blacksburg, VA
NWS Blacksburg, VA issued this severe thunderstorm warning at Jun 10, 2014, 11:09 PM EDT for Wilkes County, North Carolina. It was in force for 49 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 10, 2014, 11:09 PM EDT (03:09 UTC)
- Expired
- Jun 10, 2014, 11:58 PM EDT
- In force
- 49 min
- Issued by
- NWS Blacksburg, VA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Wilkes County, NC
The radar
The Roanoke radar (KFCX), 141 km from the middle of the area, began a volume at 03:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 10, 11:36 PM EDT | TSTM WND DMG | 1 Nnw North Wilkesboro, NC | TREE DOWN ON SUNSET DRIVE |
| Jun 10, 11:38 PM EDT | TSTM WND DMG | 3 N North Wilkesboro, NC | TREE DOWN ON CAUDILL ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 27 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 3.2 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1070 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 1730 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 29 m²/s²
- 0-3 km storm-relative helicity
- 98 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
499
WUUS51 KRNK 110309
SVRRNK
NCC193-110415-
/O.NEW.KRNK.SV.W.0043.140611T0309Z-140611T0415Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BLACKSBURG VA
1109 PM EDT TUE JUN 10 2014
THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WILKES COUNTY IN NORTHWEST NORTH CAROLINA...
* UNTIL 1215 AM EDT
* AT 1108 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER ELKVILLE...
MOVING NORTHEAST AT 55 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
NORTH WILKESBORO...
WILKESBORO...
WILBAR...
BOOMER...
AND BUCK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS STORM HAS HAD A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE
ACROSS CALDWELL COUNTY JUST TO THE SOUTH. SEEK SHELTER NOW INSIDE A
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
WHEN IT IS SAFE TO DO SO...PLEASE SEND YOUR REPORTS OF HAIL OF ANY
SIZE...AS WELL AS ANY REPORTS OF WIND DAMAGE...INCLUDING DOWNED TREES
OR LARGE LIMBS...TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE
AT 1...8 6 6...2 1 5...4 3 2 4. REPORTS AND PICTURES CAN ALSO BE
SHARED ON THE NATIONAL WEATHER SERVICE BLACKSBURG FACEBOOK PAGE AND
ON TWITTER.
&&
LAT...LON 3602 8134 3605 8140 3607 8141 3607 8144
3609 8145 3609 8147 3610 8150 3636 8133
3613 8089 3604 8111 3603 8127 3600 8132
TIME...MOT...LOC 0308Z 234DEG 49KT 3605 8138
HAIL...<.75IN
WIND...60MPH
$$
RAB1 follow-up statement
344
WWUS51 KRNK 110358
SVSRNK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
1158 PM EDT TUE JUN 10 2014
NCC193-110407-
/O.CAN.KRNK.SV.W.0043.000000T0000Z-140611T0415Z/
WILKES NC-
1158 PM EDT TUE JUN 10 2014
...THE SEVERE THUNDERSTORM WARNING FOR
SOUTHWESTERN WILKES COUNTY IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED NORTH INTO THE
NORTHERN PART OF WILKES COUNTY AND WEAKENED. HOWEVER...STRONG WINDS
OF 40 TO 45 MPH ARE STILL POSSIBLE IN AND NEAR THE AREA FOR THE NEXT
15 TO 20 MINUTES.
WHEN IT IS SAFE TO DO SO...PLEASE SEND YOUR REPORTS OF HAIL OF ANY
SIZE...AS WELL AS ANY REPORTS OF WIND DAMAGE...INCLUDING DOWNED TREES
OR LARGE LIMBS...TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE
AT 1...8 6 6...2 1 5...4 3 2 4. REPORTS AND PICTURES CAN ALSO BE
SHARED ON THE NATIONAL WEATHER SERVICE BLACKSBURG FACEBOOK PAGE AND
ON TWITTER.
LAT...LON 3602 8134 3605 8140 3607 8141 3607 8144
3609 8145 3609 8147 3610 8150 3636 8133
3613 8089 3604 8111 3603 8127 3600 8132
TIME...MOT...LOC 0353Z 234DEG 49KT 3644 8071
$$
RABWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 9:17 PM EDT, 1 hour 52 minutes earlier.
Area forecast discussion, Jun 10, 9:17 PM EDT, 1 hour 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BLACKSBURG VA 917 PM EDT TUE JUN 10 2014 .SYNOPSIS... LOW PRESSURE WAS OVER THE MID MISSISSIPPI VALLEY WITH A COLD FRONT TRAILING INTO TEXAS AND A WARM FRONT EXTENDING ACROSS THE OHIO VALLEY. THIS LOW WILL MOVE INTO THE GREAT LAKES BY LATE WEDNESDAY. THE COLD FRONT WILL APPROACH THEN MOVE THROUGH THE REGION ON THURSDAY AND FRIDAY. && .NEAR TERM /THROUGH WEDNESDAY/... AS OF 912 PM EDT TUESDAY... INCREASED POPS IN THE WEST TO MATCH UP WITH WSR-88D TRENDS WITH THE LINE OF CONVECTION LIFTING NORTHEAST ACROSS THE REGION. SHAPED POPS TOWARDS HRRR AND RNKWRF ARW THIS EVENING INTO TONIGHT. THE 00Z RNK SOUNDING SHOWED AMPLE INSTABILITY FOR STRONG UPDRAFTS...WITH SUFFICIENT MEAN FLOW TO ADVANCE THEM NORTHEAST ACROSS WEST VIRGINIA AND WESTERN VIRGINIA. PWAT HAVE CLIMB TO 1.46 INCHES THIS EVENING ON SOUNDING. SOME OF THE STRONGER THUNDERSTORMS COULD CONTAIN GUSTY WINDS...HAIL AND HEAVY DOWNPOURS. EXTENDED SCATTERED POPS OF CONVECTION UNTIL 06Z...THEN ALLOWED FOR ISOLATED SHOWERS DURING THE OVERNIGHT. AREAS OF FOG WILL DEVELOP OVERNIGHT ESPECIALLY WHERE HEAVY RAIN FELL WITH THUNDERSTORMS. ADJUSTED TEMPERATURES AND DEW POINTS WITH OBS TRENDS AND TWEAKED LOW TOWARDS LAMPS WITH VALUES FROM THE LOWER 60S IN THE MOUNTAINS TO THE MID 60S IN THE PIEDMONT. AS OF 335 PM EDT TUESDAY... UPPER LOW MOVES NORTHEAST THROUGH MISSOURI AND ILLINOIS AND BECOMES AN OPEN WAVE BY LATE WEDNESDAY. FORECAST AREA STAYS IN BROAD SOUTHWEST UPPER FLOW. AT THE SURFACE A WARM FRONT WILL MOVE NORTH THROUGH THE OHIO VALLEY TONIGHT AND THE COUNTY WARNING AREA WILL BE WELL WITHIN THE WARM SECTOR ON WEDNESDAY. 500 MB TEMPERATURES DROP SLIGHTLY ON WEDNESDAY WHICH WILL RESULT IN LARGER MID LEVEL LAPSE RATES AND INCREASE THE INSTABILITY. RIGHT REAR QUADRANT OF UPPER JET WILL ALSO BE ADVANCING INTO THE AREA BY AFTERNOON AND WILL ENHANCE THE LIFT...ESPECIALLY OVER THE MOUNTAINS. EXPECTING A MAJORITY OF ANY ONGOING THUNDERSTORMS TO DIMINISH BETWEEN 00Z/8PM AND 03Z/11PM. THERE WILL BE A BREAK IN THE CHANCE OF PRECIPITATION OVERNIGHT AND AGAIN WEDNESDAY MORNING. ONCE ATMOSPHERE HEATS UP ON WEDNESDAY SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL AGAIN DEVELOP IN THE EARLY AFTERNOON. TEMPERATURES WILL REMAIN MILD TONIGHT AND WITH LITTLE CHANGE IN THE AIRMASS ON WEDNESDAY...WITH LEAN TOWARD WARMER MAV GUIDANCE FOR AFTERNOON MAXIMUM TEMPERATURES. && .SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY NIGHT/... AS OF 250 PM EDT TUESDAY... AREA OF LOW PRESSURE WILL MOVE ROUGHLY NEAR THE MISSISSIPPI RIVER...THEN INTO THE OHIO VALLEY BY THE END OF THE WEEK. THE SYSTEM WILL BE SHEARING AND WEAKENING...HOWEVER WHAT'S LEFT OF THE UPPER LEVEL WAVE SHOULD SPAWN SHOWERS AND STORMS THROUGH THE REST OF THE WEEK AS IT LIMPS EAST. SOMEWHAT DRIER AND COOLER AIR ARRIVES BY THE WEEKEND...WITH BEST CHCS FOR PRECIP THROUGH EXTREME SW VA AND NW NC AS THE DISTURBANCE MOVES OFF THE EAST COAST. && .LONG TERM /SATURDAY THROUGH TUESDAY/... AS OF 250 PM EDT TUESDAY... MEAGER SURFACE HIGH WILL ARRIVE IN A WEDGE POSITION BY SUNDAY ACROSS NEW ENGLAND...KEEPING A SUPPLY OF COOLER AND DRIER AIR THROUGH MUCH OF OUR REGION. SOME INSTABILITY WILL REMAIN ACROSS THE EXTREME SW AND WITH SURFACE CONVERGENCE DUE TO WEAK SE WINDS...PRECIP CHCS WILL REMAIN ACROSS THE FAR SW AND NW NC. AS THE SURFACE HIGH MOVES OFF THE COAST...RETURN FLOW DELIVERS WARMER AND MORE HUMID AIR...LEADING TO A WIDER SCATTERING OF SHOWERS AND STORMS BY THE BEGINNING OF NEXT WEEK. H85 TEMPS MAY RETURN TO THE UPPER TEENS SOUTH OF WHAT LOOKS TO BE A STATIONARY FRONT DRAPED ACROSS THE OHIO VALLEY AND MIDDLE ATLANTIC BY THE MIDDLE OF NEXT WEEK. && .AVIATION /01Z WEDNESDAY THROUGH SUNDAY/... AS OF 740 PM EDT TUESDAY... SCATTERED MVFR/IFR SHOWERS AND THUNDERSTORMS ARE FORMING IN THE UNSTABLE AIR ACROSS OUR REGION THIS EVENING INTO TONIGHT. GUSTY WINDS AND HAIL ARE POSSIBLE WITH ANY OF THE STRONGER STORMS. THUNDERSTORMS ARE LIKELY WEST OF I77 TONIGHT. BLF AND BCB HAVE THE BEST CHANCE FOR THUNDERSTORMS DURING THE NEXT COUPLE OF HOURS. MVFR FOG IS EXPECTED TONIGHT IN MOST LOCATIONS. HIGH CONFIDENCE THAT AIRPORTS WHICH HAVE RAIN THIS EVENING INTO TONIGHT WILL HAVE FOG OVERNIGHT. PATCHES OF MVFR CLOUD COVER IS POSSIBLE OVER THE MOUNTAINS LATE TONIGHT BUT CONFIDENCE IS NOT AS HIGH. UPPER LEVEL AREA OF LOW PRESSURE OVER THE MS VALLEY WILL SLOWLY MOVE EAST THROUGH THURSDAY. THIS WILL RESULT IN SCATTERED TO NUMEROUS SHOWERS/STORMS REGIONWIDE THE NEXT SEVERAL DAYS...WITH GREATEST COVERAGE DURING THE LATE AFTERNOON AND EVENING. SOME ORGANIZATION OF STORMS IS LIKELY WITH STORMS CLUSTERING TOGETHER IN SHORT LINE SEGMENTS. EXTENDED AVIATION DISCUSSION... CONFIDENCE FOR WIDESPREAD SHOWERS AND STORMS DECREASES AFTER THURSDAY AS THE UPPER LEVEL TROF MOVES OVERHEAD AND WEAKENS. FROM FRIDAY INTO THE WEEKEND SHOWER/STORM ACTIVITY IS EXPECTED TO BECOME MORE ISOLATED TO WIDELY SCATTERED WITH BETTER OPPORTUNITY FOR GREATER COVERAGE OF VFR CONDITIONS FOR THE WEEKEND. && .RNK WATCHES/WARNINGS/ADVISORIES... VA...NONE. NC...NONE. WV...NONE. && SYNOPSIS...AMS NEAR TERM...AMS/KK SHORT TERM...KM LONG TERM...KM AVIATION...AMS/KK/PM
Hazardous weather outlook, Jun 10, 5:20 AM EDT, 17 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BLACKSBURG VA 520 AM EDT TUE JUN 10 2014 NCZ001>006-018>020-VAZ007-009>020-022>024-032>035-043>047-058-059- WVZ042>045-110930- ASHE-ALLEGHANY NC-SURRY-STOKES-ROCKINGHAM-CASWELL-WATAUGA-WILKES- YADKIN-TAZEWELL-SMYTH-BLAND-GILES-WYTHE-PULASKI-MONTGOMERY-GRAYSON- CARROLL-FLOYD-CRAIG-ALLEGHANY VA-BATH-ROANOKE-BOTETOURT-ROCKBRIDGE- PATRICK-FRANKLIN-BEDFORD-AMHERST-HENRY-PITTSYLVANIA-CAMPBELL- APPOMATTOX-BUCKINGHAM-HALIFAX-CHARLOTTE-MERCER-SUMMERS-MONROE- GREENBRIER- 520 AM EDT TUE JUN 10 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH CAROLINA...NORTHWEST NORTH CAROLINA...CENTRAL VIRGINIA...SOUTH CENTRAL VIRGINIA...SOUTHWEST VIRGINIA...WEST CENTRAL VIRGINIA AND SOUTHEAST WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. STRONG TO SEVERE STORMS ARE POSSIBLE THIS AFTERNOON...ESPECIALLY FOR AREAS ALONG AND EAST OF THE BLUE RIDGE WHERE TEMPERATURES WILL BE THE WARMEST...PROMOTING THE STRONGEST STORMS. THE PRIMARY THREAT WILL BE DAMAGING WIND AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. STRONG TO SEVERE STORMS ARE POSSIBLE AGAIN WEDNESDAY AFTERNOON WITH THE PRIMARY THREAT BEING DAMAGING WINDS. BY THURSDAY...STORMS THAT DEVELOP WILL BE SLOWER MOVING WITH THE PRIMARY THREAT BEING EXCESSIVE RAINFALL. AFTER THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE THIS AFTERNOON AND AGAIN WEDNESDAY AFTERNOON.
In the hours before
Local storm report, Jun 10, 9:57 PM EDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
957 PM EDT TUE JUN 10 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM LIGHTNING 4 NW NARROWS 37.37N 80.87W
06/10/2014 GILES VA 911 CALL CENTER
LIGHTNING STRUCK A POWER POLE ALONG STATE LINE ROAD
&&
JVCSpecial weather statement, Jun 10, 10:08 PM EDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
1008 PM EDT TUE JUN 10 2014
WVZ043>045-110315-
GREENBRIER WV-MONROE WV-SUMMERS WV-
1008 PM EDT TUE JUN 10 2014
THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A
* SPECIAL WEATHER STATEMENT FOR...
GREENBRIER COUNTY IN SOUTHEAST WEST VIRGINIA...
NORTHERN MONROE COUNTY IN SOUTHEAST WEST VIRGINIA...
NORTHEASTERN SUMMERS COUNTY IN SOUTHEAST WEST VIRGINIA...
* UNTIL 1115 PM EDT
* AT 1008 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS
TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR
RAINELLE TO NEAR ALDERSON TO NEAR WAYSIDE...MOVING TO THE NORTHEAST
AT 35 MPH.
* WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS.
* LOCATIONS IMPACTED INCLUDE...
LEWISBURG...
WHITE SULPHUR SPRINGS...
RONCEVERTE...
ALDERSON...
AND RUPERT.
THIS INCLUDES THE WEST VIRGINIA STATE FAIRGROUNDS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT STAY IN THE OPEN OR SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. SEEK SHELTER INSIDE A STURDY BUILDING OR IN A VEHICLE.
&&
LAT...LON 3823 8036 3811 8036 3805 8027 3805 8008
3794 8008 3780 8023 3768 8029 3746 8074
3772 8067 3786 8083 3787 8075 3795 8081
3798 8077 3803 8083 3806 8080 3805 8086
3810 8087 3808 8071 3827 8044
TIME...MOT...LOC 0203Z 222DEG 31KT 3790 8081 3776 8064 3757 8069
RABLocal storm report, Jun 10, 10:16 PM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
1016 PM EDT TUE JUN 10 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM TSTM WND DMG 5 N NARROWS 37.40N 80.80W
06/10/2014 MONROE WV 911 CALL CENTER
TWO TREES DOWN IN PETERSTOWN
&&
JVCLocal storm report, Jun 10, 10:54 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
1054 PM EDT TUE JUN 10 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0632 PM TSTM WND DMG 2 ENE BLAND 37.11N 81.08W
06/10/2014 BLAND VA 911 CALL CENTER
TREE DOWN ON EAST BLUE GRASS TRAIL
&&
JVCLocal storm report, Jun 10, 11:01 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
1101 PM EDT TUE JUN 10 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0907 PM TSTM WND DMG 1 ESE CERES 37.01N 81.33W
06/10/2014 BLAND VA 911 CALL CENTER
TREE DOWN ALONG WEST BLUE GRASS TRAIL
&&
JVCLocal storm report, Jun 10, 11:06 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BLACKSBURG VA
1106 PM EDT TUE JUN 10 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM TSTM WND DMG 1 ESE CERES 37.01N 81.33W
06/10/2014 BLAND VA 911 CALL CENTER
TREE DOWN ALONG WEST BLUE GRASS TRAIL
&&
JVCThe office that day
Everything else NWS Blacksburg, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 9:01 PM EDT | Special Weather Statement | RNK | Alleghany | 59 min |
| Jun 10, 11:52 PM EDT | Special Weather Statement | RNK | Rockingham | 53 min |
| Jun 10, 11:55 PM EDT | Special Weather Statement | RNK | Alleghany, Surry | 65 min |
| Jun 11, 12:07 AM EDT | Severe Thunderstorm Warning | RNK | Rockingham, Stokes | 53 min |
| Jun 11, 12:32 AM EDT | Special Weather Statement | RNK | Caswell | 58 min |
| Jun 11, 3:03 PM EDT | Special Weather Statement | RNK | Wilkes | 42 min |
| Jun 11, 4:06 PM EDT | Special Weather Statement | RNK | Alleghany | 54 min |
| Jun 11, 4:37 PM EDT | Severe Thunderstorm Warning | RNK | Alleghany, Ashe, Wilkes | 68 min |
| Jun 11, 6:49 PM EDT | Special Weather Statement | RNK | Caswell, Rockingham | 56 min |
| Jun 11, 6:59 PM EDT | Severe Thunderstorm Warning | RNK | Caswell, Rockingham | 61 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.